Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 316, NWS Tulsa, OK

May 22, 2011McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2011, 7:00 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 7:00 PM CDT (00:00 UTC)
Expired
May 22, 2011, 7:45 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:00 PM CDTTSTM WND DMGWeleetka, OKTREES UPROOTED
May 22, 7:00 PM CDTHAIL 1Weleetka, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:27 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-346 J/kg
Mixed-layer LCL
3585 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS54 KTSA 230000
SVRTSA
OKC091-107-111-230045-
/O.NEW.KTSA.SV.W.0316.110523T0000Z-110523T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 745 PM CDT

* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
  WELEETKA...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HENRYETTA...HANNA...RAIFORD...STIDHAM...VIVIAN...CHECOTAH AND
  EUFAULA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 238 AND 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9625 3554 9550 3529 9546 3530 9551
      3527 9552 3525 9563 3524 9564 3519 9579
      3518 9588 3519 9599 3529 9599 3528 9622
TIME...MOT...LOC 0000Z 258DEG 24KT 3530 9611

$$
3 follow-up statements
492 
WWUS54 KTSA 230016
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CDT SUN MAY 22 2011

OKC091-107-111-230045-
/O.CON.KTSA.SV.W.0316.000000T0000Z-110523T0045Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
716 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND MCINTOSH COUNTIES...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF BRYANT...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VERNON...
HANNA...RAIFORD...PIERCE...ONAPA...STIDHAM...VIVIAN AND CHECOTAH.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 238 AND 265.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3541 9612 3554 9550 3543 9548 3538 9550
      3526 9567 3519 9582 3518 9588 3519 9599
      3529 9599 3529 9621
TIME...MOT...LOC 0016Z 258DEG 24KT 3532 9598

$$
426 
WWUS54 KTSA 230033
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT SUN MAY 22 2011

OKC091-107-111-230045-
/O.CON.KTSA.SV.W.0316.000000T0000Z-110523T0045Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
733 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND MCINTOSH COUNTIES...

AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF RAIFORD...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RAIFORD...
PIERCE...ONAPA...STIDHAM...VIVIAN AND CHECOTAH.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 237 AND 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3554 9550 3543 9548 3538 9550 3526 9567
      3519 9582 3518 9588 3541 9612
TIME...MOT...LOC 0033Z 258DEG 24KT 3534 9584

$$
177 
WWUS54 KTSA 230041
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN MAY 22 2011

OKC091-107-111-230051-
/O.EXP.KTSA.SV.W.0316.000000T0000Z-110523T0045Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
741 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKMULGEE...
SOUTHEASTERN OKFUSKEE AND MCINTOSH COUNTIES EXPIRES AT 745 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3554 9550 3543 9548 3538 9550 3526 9567
      3519 9582 3518 9588 3541 9612
TIME...MOT...LOC 0041Z 258DEG 24KT 3535 9578

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:35 PM CDT, 25 minutes earlier.

Area forecast discussion, May 22, 6:35 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SUN MAY 22 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED STORMS MAY IMPACT SITES EAST OF INTERSTATE 44 THROUGH
LATE EVENING...WITH LOW CEILINGS AGAIN DEVELOPING BY EARLY
MORNING. POTENTIAL DOES EXIST FOR CONVECTION TO DEVELOP WEST OF
THE AREA AND DROP SOUTHWARD INTO NE OK AFTER SUNRISE
MONDAY...HOWEVER THERE IS CONSIDERABLE UNCERTAINTY IN THIS
SCENARIO. OUTSIDE OF CONVECTIVE CHANCES...MVFR CEILINGS WILL
PREVAIL THROUGH LATE MORNING WITH CEILINGS RISING AND THUNDERSTORM
CHANCES INCREASING MONDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SUN MAY 22 2011/

DISCUSSION...
SEVERAL SEVERE WEATHER EPISODES EXPECTED OVER THE NEXT FEW DAYS.

DRYLINE CURRENTLY EXTENDS FROM SERN KS INTO SWRN OK...WITH AN
EXTREMELY UNSTABLE AIRMASS (CAPES PUSHING 5000 J/KG) ACROSS THE
FORECAST AREA. CONVECTION HAS RECENTLY IGNITED ALONG THE BOUNDARY IN
SERN KS...AND EXPECT STORMS TO CONTINUE TO GRADUALLY DEVELOP FARTHER
S AND E ACROSS NERN OK AND PERHAPS NWRN AR THE REMAINDER OF THE DAY
AND INTO THE EARLY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
FARTHER S ALONG THE DRYLINE...WHICH COULD IMPACT PARTS OF SERN OK.
GIVEN THE VERY HIGH INSTABILITY AND SUFFICIENT SHEAR...SUPERCELLS
ARE EXPECTED...VERY LARGE HAIL AND ISOLATED TORNADOES POSSIBLE.

CONVECTION SHOULD WANE LATER THIS EVENING WITH THE LOSS OF
HEATING...ALTHOUGH MODEL GUIDANCE IS SUGGESTING ADDITIONAL STORMS
ACROSS NE OK LATER TONIGHT/MONDAY MORNING ASSOCIATED WITH THE
STRENGTHENING LOW-LEVEL JET. ATMOSPHERE IS EXPECTED TO ONCE AGAIN
BECOME VERY UNSTABLE DURING THE AFTERNOON...WITH STORMS DEVELOPING
AS A STRONGER BAND OF MID-LEVEL WINDS PUNCHES E. POSSIBLE BOUNDARY
INTERACTIONS BETWEEN DRYLINE AND ANY LEFTOVER CONVECTIVE OUTFLOW(S)
COULD ENHANCE THE TORNADO POTENTIAL. HOW THE MORNING MCS EVOLVES
AND WHERE ANY LEFTOVER CONVECTIVE BOUNDARIES SETUP WILL BE CRUCIAL
IN DETERMINING THE BEST LOCATION OF ADDITIONAL SEVERE WEATHER FOR
MONDAY AFTERNOON.

YET ANOTHER SIGNIFICANT SEVERE WEATHER EVENT IS SHAPING UP FOR LATE
TUESDAY/TUESDAY NIGHT AS THE UPPER WAVE FINALLY EJECTS E INTO THE
CNTRL/SRN PLAINS. CONDITIONS MAY REMAINED CAPPED THROUGH MUCH OF THE
AFTERNOON...WITH STORMS DEVELOPING DURING THE EVENING NEAR THE
DEEPENING SFC LOW AND ALONG THE TRAILING DRYLINE. COMBINATION OF
STRONG INSTABILITY/50-60KT WLY MID-LEVEL JET/40-50KT SLY LOW-LEVEL
JET WILL SUPPORT ROTATING STORMS AS THE ACTIVITY SPREADS INTO ERN OK
DURING THE EVENING AND EVENTUALLY NW AR.

UPPER LOW AND ASSOCIATED FRONT WILL SLOWLY PUSH E OF THE AREA BY
WEDNESDAY/WEDNESDAY NIGHT. ANY STORMS WILL LIKELY BE CONFINED TO
ERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY...WITH DRIER/COOLER
WEATHER FOR THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  81  69  85 /  40  70  80  20
FSM   68  84  68  84 /  30  50  50  20
MLC   71  82  71  84 /  40  30  40  20
BVO   68  79  68  85 /  40  60  80  20
FYV   66  78  67  81 /  40  50  70  30
BYV   66  79  64  81 /  40  60  80  30
MKO   69  81  68  83 /  40  50  60  20
MIO   68  80  67  83 /  40  60  80  30
F10   70  81  70  85 /  40  50  50  20
HHW   70  84  69  84 /  40  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, May 22, 5:04 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN MAY 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... INCLUDING THE
CHANCE FOR TORNADOES AND VERY LARGE HAIL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE
SITUATED ALONG THE WESTERN PERIPHERY OF THE FORECAST AREA. WITH A
VERY MOIST AND UNSTABLE AIRMASS IN PLACE... THIS ACTIVITY SHOULD
QUICKLY BECOME SEVERE AND MOVE NORTHEASTWARD ACROSS THE REGION.
THERE WILL BE A POSSIBILITY FOR TORNADOES AND VERY LARGE HAIL.

AS STORMS EVOLVE OVERNIGHT... THE THREAT WILL SLOWLY TRANSITION TO MORE
OF A STRAIGHT LINE WIND... LARGE HAIL...AND HEAVY RAINFALL EVENT.
FLASH FLOODING POTENTIAL WILL INCREASE OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A LOW AMPLITUDE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST
ACROSS THE REGION ON MONDAY. THIS WILL COMBINE WITH THE MOIST AND
VERY UNSTABLE AIRMASS IN PLACE TO GENERATE WIDESPREAD THUNDERSTORM
ACTIVITY ALONG THE DRYLINE AND A LINGERING FRONTAL BOUNDARY NEAR
THE KANSAS BORDER. DISCRETE STORMS WILL POSE THE RISK OF VERY
LARGE HAIL AND POSSIBLY ISOLATED TORNADOES. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS WITH DAMAGING WIND AND LARGE HAIL POTENTIAL BY
MONDAY NIGHT... MAINLY OVER NORTHEAST OKLAHOMA. FLASH FLOODING
WILL CONTINUE TO BE A CONCERN...ESPECIALLY IF STORMS TRACK OVER
AREAS AFFECTED BY PREVIOUS ROUNDS OF STORMS.

A SIGNIFICANT PIECE OF SHORTWAVE TROUGH ENERGY IS EXPECTED TO
EJECT INTO THE SOUTHERN PLAINS ON TUESDAY. THUNDERSTORM
DEVELOPMENT IS LIKELY ALONG THE DRYLINE AND SURGING FRONT TUESDAY
NIGHT INTO WEDNESDAY.  SEVERE WEATHER POTENTIAL IS HIGH... AS A MOIST
AND UNSTABLE AIRMASS REMAINS IN PLACE... ALONG WITH AMPLE WIND SHEAR ON
THE SOUTH SIDE OF THE SHORTWAVE TROUGH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO MONITOR CONDITIONS AND FORECASTS
CLOSELY OVER THE NEXT SEVERAL DAYS... AS A PROLONGED PERIOD OF SEVERE
WEATHER IS LIKELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 22, 6:08 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             3 E VINITA              36.64N 95.10W
05/22/2011  E1.00 INCH       CRAIG              OK   TRAINED SPOTTER

&&

PBS
Local storm report, May 22, 6:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             4 N PEORIA              36.97N 94.67W
05/22/2011  E1.25 INCH       OTTAWA             OK   EMERGENCY MNGR

0622 PM     HAIL             6 WSW MAZIE             36.07N 95.46W
05/22/2011  E1.50 INCH       WAGONER            OK   TRAINED SPOTTER

&&

PBS
Local storm report, May 22, 6:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     2 N WYANDOTTE           36.82N 94.72W
05/22/2011                   OTTAWA             OK   EMERGENCY MNGR

0622 PM     HAIL             6 WSW MAZIE             36.07N 95.46W
05/22/2011  E1.50 INCH       WAGONER            OK   TRAINED SPOTTER

&&

PBS
Local storm report, May 22, 6:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FUNNEL CLOUD     3 E VINITA              36.64N 95.10W
05/22/2011                   CRAIG              OK   TRAINED SPOTTER

            ONE MINUTE DURATION

0620 PM     FUNNEL CLOUD     2 N WYANDOTTE           36.82N 94.72W
05/22/2011                   OTTAWA             OK   EMERGENCY MNGR

&&

PBS
Special weather statement, May 22, 6:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SUN MAY 22 2011

OKZ065-066-071-230015-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
647 PM CDT SUN MAY 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 648 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF WELEETKA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON AND SCHULTER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3557 9583 3527 9582 3526 9599 3529 9599
      3528 9640 3529 9644 3542 9643
TIME...MOT...LOC 2348Z 253DEG 22KT 3537 9610
Local storm report, May 22, 6:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     FUNNEL CLOUD     6 S MURPHY              36.06N 95.24W
05/22/2011                   WAGONER            OK   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:13 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes62 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee49 min
May 22, 7:38 PM CDTAreal Flood AdvisoryTSADelaware, Ottawa112 min
May 22, 7:39 PM CDTFlash Flood WarningTSADelaware4 hr
May 22, 7:39 PM CDTTornado WarningTSADelaware, Ottawa36 min
May 22, 7:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee29 min
May 22, 7:51 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee84 min
May 22, 7:53 PM CDTSpecial Weather StatementTSACherokee37 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware66 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 22, 8:16 PM CDTTornado WarningTSAAdair, Cherokee, Delaware29 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner30 min
May 22, 8:20 PM CDTTornado WarningTSADelaware55 min
May 22, 8:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa43 min
May 22, 8:41 PM CDTSpecial Weather StatementTSAChoctaw34 min
May 22, 8:45 PM CDTTornado WarningTSADelaware45 min
May 22, 9:01 PM CDTSevere Thunderstorm WarningTSAPittsburg44 min
May 22, 9:15 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers60 min
May 22, 9:29 PM CDTSpecial Weather StatementTSALatimer31 min
May 22, 9:35 PM CDTSpecial Weather StatementTSALeFlore25 min
May 22, 9:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg30 min
May 22, 10:12 PM CDTSpecial Weather StatementTSACreek, Tulsa33 min
May 22, 10:14 PM CDTSpecial Weather StatementTSADelaware31 min
May 22, 10:30 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 22, 10:37 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa22 min
May 22, 10:39 PM CDTSpecial Weather StatementTSADelaware36 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah40 min
May 22, 10:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSALeFlore59 min
May 22, 11:01 PM CDTTornado WarningTSADelaware29 min
May 22, 11:10 PM CDTFlash Flood WarningTSADelaware6 hr
May 22, 11:12 PM CDTSpecial Weather StatementTSAMayes, Rogers33 min
May 23, 5:07 AM CDTAreal Flood WarningTSADelaware4 hr
May 23, 5:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 5:49 AM CDTSevere Thunderstorm WarningTSAOsage26 min
May 23, 6:20 AM CDTSevere Thunderstorm WarningTSAOsage25 min
May 23, 6:50 AM CDTSevere Thunderstorm WarningTSANowata, Washington25 min
May 23, 7:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 23, 7:16 AM CDTSpecial Weather StatementTSANowata29 min
May 23, 7:25 AM CDTSevere Thunderstorm WarningTSACraig, Nowata50 min
May 23, 7:38 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 7:53 AM CDTSpecial Weather StatementTSAWashington37 min
May 23, 8:06 AM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
May 23, 8:16 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa44 min
May 23, 8:48 AM CDTSpecial Weather StatementTSAPushmataha27 min
May 23, 8:49 AM CDTSpecial Weather StatementTSANowata26 min
May 23, 8:57 AM CDTSpecial Weather StatementTSACraig, Ottawa33 min
May 23, 9:01 AM CDTSpecial Weather StatementTSAPushmataha44 min
May 23, 9:11 AM CDTSpecial Weather StatementTSAPushmataha34 min
May 23, 9:15 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa2 hr
May 23, 9:26 AM CDTSpecial Weather StatementTSACraig34 min
May 23, 9:29 AM CDTSpecial Weather StatementTSAOttawa31 min
May 23, 9:36 AM CDTSpecial Weather StatementTSAChoctaw39 min
May 23, 9:56 AM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa4 hr
May 23, 10:00 AM CDTSpecial Weather StatementTSACraig30 min
May 23, 10:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 10:45 AM CDTAreal Flood WarningTSANowata6 hr
May 23, 11:31 AM CDTSpecial Weather StatementTSACraig29 min
May 23, 11:58 AM CDTSpecial Weather StatementTSACraig32 min
May 23, 12:15 PM CDTSpecial Weather StatementTSAAdair30 min
May 23, 1:38 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers6 hr
May 23, 1:40 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:08 PM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
May 23, 2:10 PM CDTSevere Thunderstorm WarningTSAOttawa35 min
May 23, 2:32 PM CDTRiver Flood WarningTSAOttawa42 hr
May 23, 2:37 PM CDTRiver Flood WarningTSAAdair60 hr
May 23, 2:37 PM CDTRiver Flood WarningTSACherokee3 days
May 23, 2:41 PM CDTRiver Flood AdvisoryTSACherokee, Delaware54 hr
May 23, 3:20 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more34 hr
May 23, 4:24 PM CDTAreal Flood WarningTSANowata6 hr
May 23, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage53 min
May 23, 5:06 PM CDTTornado WarningTSAOsage24 min
May 23, 5:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 23, 5:41 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers32 min
May 23, 5:55 PM CDTTornado WarningTSAOsage, Pawnee50 min
May 23, 6:47 PM CDTAreal Flood AdvisoryTSAWashington118 min
May 23, 6:59 PM CDTSpecial Weather StatementTSADelaware, Mayes, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.